# SDR SWAA097786

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 60,430 hours, 58,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FWD CARGO DOOR INNER SKIN LOWER AFT CORNER CRACKED.  REPAIRED SKIN PER SRM.
